# SDR GUUA02010602

- Difficulty date: February 1, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EYW/FLL DENT FOUND EIGHT INCHES BELOW CARGO DOOR.  FABRICATED AND INSTALLED EXTERNAL DOUBLER REPAIR IN ACCORDANCE WITH 1900 STRUCTURAL REPAIR MANUAL.
